# SDR SIMA20171219002

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 35,472 hours, 30,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 FOUND EMER PATH LIGHTING STRIP BETWEEN ROWS 5 AND 7 INOP. R&R FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12, OPS CHECK GOOD.
